×

Simplicial homotopy theory. (English) Zbl 0225.55002


MSC:

55-02 Research exposition (monographs, survey articles) pertaining to algebraic topology
55P35 Loop spaces
55T05 General theory of spectral sequences in algebraic topology
18G30 Simplicial sets; simplicial objects in a category (MSC2010)
55Q25 Hopf invariants
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bousfield, A.K; Curtis, E.B; Kan, D.M; Quillen, D.G; Rector, D.L; Schlesinger, J.W, The mod-p lower central series and the Adams spectral sequence, Topology, 5, 331-342, (1966) · Zbl 0158.20502
[2] Adams, J.F, On the structure and applications of the Steenrod algebra, Comment. math. helv., 32, 180-214, (1958) · Zbl 0083.17802
[3] Adams, J.F, On the cobar construction, (), 409-412 · Zbl 0071.16404
[4] Adams, J.F, On the groups J(X)—IV, Topology, 5, 21-71, (1966) · Zbl 0145.19902
[5] Andre, M, Methode simpliciale en algèbre homologique et algèbre commutative, (1967), Springer-Verlag Berlin/New York · Zbl 0154.01402
[6] {\scM. Barratt}, unpublished.
[7] Barratt, M; Guggenheim, V.K.A; Moore, J.C, On semisimplicial fibre bundles, Amer. J. math., 81, 639-657, (1959) · Zbl 0127.39002
[8] {\scA. K. Bousfield}, Nice homology coalgebras, to appear. · Zbl 0199.33302
[9] {\scA. K. Bousfield}, A vanishing theorem for the unstable Adams spectral sequence, to appear. · Zbl 0187.20301
[10] {\scA. K. Bousfield and E. B. Curtis}, A spectral sequence for the homotopy of nice spaces, to appear. · Zbl 0209.27403
[11] {\scA. K. Bousfield and D. M. Kan}, to appear.
[12] Curtis, E.B, Lower central series of semi-simplicial complexes, Topology, 2, 159-171, (1963) · Zbl 0119.18205
[13] Curtis, E.B, Some relations between homotopy and homology, Ann. of math., 83, 386-413, (1965) · Zbl 0139.16503
[14] Curtis, E.B, Some non-zero homotopy groups of spheres, Bull. amer. math. soc., 75, 541-544, (1969) · Zbl 0183.51604
[15] Dold, A, Homology of symmetric products and other functors of complexes, Ann. of math., 68, 54-80, (1958) · Zbl 0082.37701
[16] Dold, A; Puppe, D, Homologie nicht-additivev functoren, anwedungen, Ann. inst. Fourier (Grenoble), 11, 201-312, (1961)
[17] Eilenberg, S, Singular homology theory, Ann. of math., 46, 480-509, (1945) · Zbl 0061.40702
[18] Eilenberg, S; Steenrod, N, Foundations of algebraic topology, (1952), Princeton University Press Princeton, N. J · Zbl 0047.41402
[19] Eilenberg, S; Zilber, J, Semi-simplicial complexes and singular homology, Ann. of math., 51, 499-513, (1950) · Zbl 0036.12601
[20] Fritsch, R; Puppe, Dieter, Die homoomorphie der geometrische realizierungen einer semisimplicial menge und ihrer normalundteilung, Arch. math. (basel), 18, 508-512, (1965) · Zbl 0171.43704
[21] Hall, M, The theory of groups, (1962), MacMillan New York
[22] James, I.M, Reduced product spaces, Ann. of math., 62, 170-197, (1953) · Zbl 0064.41505
[23] Kan, D.M, A combinatorial definition of homotopy groups, Ann. of math., 67, 288-312, (1958) · Zbl 0091.36901
[24] Kan, D.M, On c.s.s. complexes, Amer. J. math., 79, 449-476, (1957) · Zbl 0078.36901
[25] Kan, D.M, On homotopy theory and c.s.s. groups, Ann. of math., 68, 38-53, (1958)
[26] Lamotke, K, Semisimpliziale algebraische topologie, (1968), Springer-Verlag Berlin/New York · Zbl 0188.28301
[27] MacLane, S, Homology, (1963), Academic Press (Springer Verlag) · Zbl 0133.26502
[28] Mahowald, M, On the order of the image of J, Topology, 6, 371-378, (1967) · Zbl 0153.25103
[29] May, J.P, Simplicial objects in algebraic topology, (1968), Van Nostrand Princeton, N. J · Zbl 0165.26004
[30] Moore, J.C, Algebraic homotopy theory, mimeographed notes, (1956), Princeton
[31] Moore, J.C, Semi-simplicial complexes and postnikov systems, (), 232-247
[32] Milnor, J, The geometrical realization of a semi-simplicial complex, Ann. of math., 65, 357-362, (1957) · Zbl 0078.36602
[33] Milnor, J, The construction FK, mimeographed notes, (1956), Princeton
[34] Quillen, D.G, Homotopical algebra, () · Zbl 0168.20903
[35] Quillen, D.G, The geometrical realization of a kan fibration is a Serre fibration, (), 1499-1500 · Zbl 0181.26503
[36] Rector, D.L, An unstable Adams spectral sequence, Topology, 5, 343-346, (1966) · Zbl 0163.17806
[37] Schlesinger, J.W, The semi-simplicial free Lie ring, Trans. amer. math. soc., 122, 436-442, (1966) · Zbl 0163.17901
[38] Spanier, E, Algebraic topology, (1966), McGraw-Hill New York · Zbl 0145.43303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.